Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Special section on Recent Progress in Verified Numerical Computations
A modified algorithm for accurate inverse Cholesky factorization
Yuka YanagisawaTakeshi OgitaShin'ichi Oishi
Author information
JOURNALS FREE ACCESS

2014 Volume 5 Issue 1 Pages 35-46

Details
Abstract

This paper is concerned with an inverse matrix factorization based on Cholesky factorization for ill-conditioned matrices. Recently, Ogita and Oishi derived an iterative algorithm to calculate an accurate approximate inverse of the exact Cholesky factor for such matrices. In this paper, a modified version of the algorithm is proposed. It is explained that the proposed algorithm gives more accurate results than the original one by a numerical analysis. Numerical evidence is also shown.

Information related to the author
© 2014 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top